# SDR HALA0700302

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 16,613 hours, 3,234 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN AFTER START.  PERFORMED BITE PROCEDURE ON ECU PER FIM 49-11-00 FIG 103.  UNDERSPEED MESSAGE RESET PER FIM 49-11-00.  APU OPS NORMAL.  NO MESSAGES ON ECU.
